CureZone   Log On   Join
Mirena side effects?
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz


More
jentien Views: 1,379
Published: 13 years ago
 

Mirena side effects?


I have had the mirena in for 3 weeks after a laproscopic procedure and I am just wondering what some of the side effetcs are? Over the past 2 days I have had increasing body weakness and fatigue along with mild head aches I have also had my period for 14 days now. I had gone to see a doctor and they could not find anything wrong with me. Has any one else expierenced this? I can't seem to find much on side effets for this birthcontrol.
Any information would be good
Thanks a bunch
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.328 sec, (1)